Pacific Journal of Mathematics

On the tower theorem for finite groups

Eugene Schenkman

Article information

Source
Pacific J. Math., Volume 5, Suppl. 2 (1955), 995-998.

Dates
First available in Project Euclid: 20 February 2007

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1172000964

Mathematical Reviews number (MathSciNet)
MR0076766

Zentralblatt MATH identifier
0067.25902

Subjects
Primary: 20.0X

Citation

Schenkman, Eugene. On the tower theorem for finite groups. Pacific J. Math. 5 (1955), no. 2, 995--998. https://projecteuclid.org/euclid.pjm/1172000964


Export citation

References

  • [1] Eugene Schenkman, A theory of subvariant Lie algebras, Amer. J. Math., 73 (1951), 453-474.
  • [2] H. Wielandt, Eine Verallgemeinerung der invarianten Untergruppen, Math. Zeitschr., 45 (1939), 209-244.
  • [3] H. Zassenhaus, The Theory of Groups, translated by Saul Kravetz, Chelsea Publishing Company (New York, 1949).